RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1982, Volume 18, Number 6, Pages 979–986 (Mi de4571)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

Application of Newton's method to a problem with small denominators

V. S. Pronkin

Leningrad State University

Full text: PDF file (782 kB)

Bibliographic databases:
UDC: 517.923
Received: 14.05.1979

Citation: V. S. Pronkin, “Application of Newton's method to a problem with small denominators”, Differ. Uravn., 18:6 (1982), 979–986

Citation in format AMSBIB
\Bibitem{Pro82}
\by V.~S.~Pronkin
\paper Application of Newton's method to a problem with small denominators
\jour Differ. Uravn.
\yr 1982
\vol 18
\issue 6
\pages 979--986
\mathnet{http://mi.mathnet.ru/de4571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=663801}


Linking options:
  • http://mi.mathnet.ru/eng/de4571
  • http://mi.mathnet.ru/eng/de/v18/i6/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Pronkin, “On quasiperiodic solutions of the matrix Riccati equation”, Russian Acad. Sci. Izv. Math., 43:3 (1994), 455–470  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:49
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019